PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 149 | 1 | 55-66
Tytuł artykułu

Algebraic properties of rings of continuous functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper is devoted to the study of algebraic properties of rings of continuous functions. Our aim is to show that these rings, even if they are highly non-noetherian, have properties quite similar to the elementary properties of noetherian rings: we give going-up and going-down theorems, a characterization of z-ideals and of primary ideals having as radical a maximal ideal and a flatness criterion which is entirely analogous to the one for modules over principal ideal domains.
Rocznik
Tom
149
Numer
1
Strony
55-66
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-01-06
poprawiono
1995-09-28
Twórcy
autor
  • Departamento de Matemáticas, Universidad de Extremadura, 06071 Badajoz, Spain, mamulero@ba.unex.es
Bibliografia
  • [1] M. Atiyah and I. G. MacDonald, Introduction to Commutative Algebra, Addison-Wesley, 1969.
  • [2] R. Bkouche, Couples spectraux et faisceaux associés. Applications aux anneaux de fonctions, Bull. Soc. Math. France 98 (1970), 253-295.
  • [3] N. Bourbaki, Algèbre commutative, Ch. 1 and 2, Hermann, 1961.
  • [4] L. Gillman and M. Jerison, Rings of Continuous Functions, Springer, 1976.
  • [5] T. Isiwata, Mappings and spaces, Pacific J. Math. 20 (1967), 455-480.
  • [6] C. W. Khols, Prime ideals in rings of continuous functions II, Duke Math. J. 2 (1958), 447-458.
  • [7] W. S. Massey, Algebraic Topology: An Introduction, Springer, 1967.
  • [8] H. Matsumura, Commutative Algebra, 2nd ed., Benjamin, 1980.
  • [9] M. A. Mulero Díaz, Revestimientos finitos y álgebras de funciones continuas, Ph.D. Thesis, Univ. de Extremadura, 1992.
  • [10] J. Muñoz Díaz, Caracterización de las álgebras diferenciales y síntesis espectral para módulos sobre tales álgebras, Collect. Math. 23 (1972), 17-83.
  • [11] C. W. Neville, Flat C(X)-modules and F-spaces, Math. Proc. Cambridge Philos. Soc. 106 (1989), 237-244.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv149i1p55bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.